I was diagnosed with Hypothyroidism a year ago and my GP started me on 100 mcg Levothyroxine. My TSH reading went from 14.91 to 0.4 in four weeks but I had terrible shoulder/neck/head pain and felt ill. GP then reduced the dose to 50 mcg which was ok for four months.
Next TSH reading was 6.68 and dose increased to 75 mcg. Was mostly ok for six weeks but then started suffering from Fog Head, dizziness, terrible indigestion, diarrhoea, muscle aches, etc.
Went to see endocrinologist who told me to increase dose to 100 mcg. After this I had terrible palpitations and was feeling worse and worse. TSH reading went down to 2.02 but still felt lousy. Think I have an intolerance to thyroxine. Does anyone else? I have decreased dose to 50 mcg but still have some palpitations, really bad indigestion and tummy pains/diarrhoea and get very hot when I always used to be cold. Would love to stop Thyroxine and try Armour (NCD). Has anyone out there been successful with this?
This is my first post but I am now getting desperate! I am 62 and have never had a problem with my weight or constipation which are two of the main symptoms of Hypothyroidism. Any suggestions or info about coming off thyroxine would be very welcome.... Many thanks. LizT10